# SDR UALA2009022400635

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 45,132 hours, 6,514 cycles
- Engine: Pwa PW40903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP T/E LOWER SURFACE SKIN HAS A CRACK, L=0.4\ 27.5\ TO THE FLAP T/E, 8.1\ TO THE FLAP INBOARD EDGE.  REPAIRED SKIN.
